Posted 9/2/2007 5:24 PM (GMT -6)
I think it's 7Lil on here who found that her BC made her IBS symptoms worse, and when she went off the pill, they got better (it didn't go away, but then she has had IBS for longer than she's been on BC). A couple of ladies, including her, are on that novaring insert thing because it keeps the hormones localized to the reproductive organs and there aren't so many floating around the bloodstream to upset the other organs. of course, for some women BC actually makes their IBS better because it reins in the wild hormones they were having before that made their IBS so terrible when it was that time of the month. I'm on injections which keep me from ovluating or having a period and I don't seem to have bowel problems with any sort of regular occurence since I never have that time of the month.
So, depending on what you're on, it can certainly give you problems, or it can help take them away. Birth control is one of those medicines that reacts in every person differently, so you just have to keep trying different pills and/or different methods out until you find one that works best for you (and for a few women, they can't take any at all--no matter what).